# SDR ABXA9701234

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99101516
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CUSP WEB CRACKED IN THREE PLACES AT STA 655 RBL 54.  *S/D*  REPLACED CUSP WEB IAW DC9 SRM 51-30-1.
